# SDR SWIA200616605

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 30,086 hours, 25,432 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S TRIM SWITCH STICKS.  REPLACED F.O.'S TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
